# SDR REXA2025091100851

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,822 hours, 28,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT EXCEEDS MAX FORCE TO OPERATE HANDLE.  ADJUSTED RIGHT AFT OVERWING EXIT IN REF TO AMM 52-21-00. OPS FUNCTIONAL TEST GOOD.
